RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 231, Number 2, Pages 292–294 (Mi dan40740)  

MATHEMATICS

A natural topology for linear representations of semisimple Lie algebras

S. Yu. Prishchepionok

Novosibirsk State University

Full text: PDF file (392 kB)

Bibliographic databases:
UDC: 517.512:519.41/.47
Presented: С. Л. Соболев
Received: 24.05.1976

Citation: S. Yu. Prishchepionok, “A natural topology for linear representations of semisimple Lie algebras”, Dokl. Akad. Nauk SSSR, 231:2 (1976), 292–294

Citation in format AMSBIB
\Bibitem{Pri76}
\by S.~Yu.~Prishchepionok
\paper A natural topology for linear representations of semisimple Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 231
\issue 2
\pages 292--294
\mathnet{http://mi.mathnet.ru/dan40740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0427398}
\zmath{https://zbmath.org/?q=an:0359.22002}


Linking options:
  • http://mi.mathnet.ru/eng/dan40740
  • http://mi.mathnet.ru/eng/dan/v231/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020